Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 48, NWS Philadelphia/Mount Holly

May 10, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at May 10, 2013, 3:35 PM EDT. It took effect at May 11, 2013, 12:00 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 10, 2013, 3:35 PM EDT (19:35 UTC)
In effect from
May 11, 2013, 12:00 AM EDT
Expired
May 12, 2013, 3:36 PM EDT
In force
40 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WHUS71 KPHI 101935
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT FRI MAY 10 2013

ANZ450>455-111000-
/O.NEW.KPHI.SC.Y.0048.130511T0400Z-130511T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EDT FRI MAY 10 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EDT SATURDAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
905 
WHUS71 KPHI 110818
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT SAT MAY 11 2013

ANZ450>455-112200-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-130511T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EDT SAT MAY 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
032 
WHUS71 KPHI 111543
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1143 AM EDT SAT MAY 11 2013

ANZ450>455-112200-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-130511T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1143 AM EDT SAT MAY 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTH AROUND 15 KT WITH GUSTS UP TO 25 KT, BECOMING SOUTHWEST.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
052 
WHUS71 KPHI 111944
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT SAT MAY 11 2013

ANZ430-431-120900-
/O.NEW.KPHI.SC.Y.0049.130512T1400Z-130512T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
344 PM EDT SAT MAY 11 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT SUNDAY.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-120900-
/O.EXT.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT SAT MAY 11 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING W
  LATE TONIGHT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
824 
WHUS71 KPHI 120820
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT SUN MAY 12 2013

ANZ450>455-122200-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 AM EDT SUN MAY 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-122200-
/O.CON.KPHI.SC.Y.0049.130512T1400Z-130512T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
420 AM EDT SUN MAY 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...

* WINDS...NORTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
559 
WHUS71 KPHI 121550
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 AM EDT SUN MAY 12 2013

ANZ450>455-122200-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1150 AM EDT SUN MAY 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...WEST 10 TO 15 KT, INCREASING TO 15 TO 20 KT WITH GUSTS
  UP TO 25 KT. THE HIGHEST GUSTS SHOULD OCCUR CLOSER TO THE COAST.

* SEAS...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-122200-
/O.CON.KPHI.SC.Y.0049.000000T0000Z-130512T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1150 AM EDT SUN MAY 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 15 KT, INCREASING TO 15 TO 20 KT WITH
  GUSTS UP TO 25 KT. THE HIGHEST GUSTS SHOULD BE CLOSER TO THE
  COAST AND IN THE UPPER PORTION OF THE BAY.

* SEAS...1 TO 2 FEET, BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
998 
WHUS71 KPHI 121936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT SUN MAY 12 2013

ANZ450>455-122045-
/O.CAN.KPHI.SC.Y.0048.000000T0000Z-130512T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EDT SUN MAY 12 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS OVERALL ARE ANTICIPATED TO BE BELOW ADVISORY
CRITERIA. HOWEVER, SOME GUSTS TO 25 KNOTS WILL OCCUR AT TIMES
NEARSHORE INTO THIS EVENING.

$$

ANZ430-431-122045-
/O.CAN.KPHI.SC.Y.0049.000000T0000Z-130512T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 PM EDT SUN MAY 12 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS OVERALL ARE ANTICIPATED TO BE BELOW ADVISORY
CRITERIA. HOWEVER, SOME GUSTS TO 25 KNOTS WILL OCCUR AT TIMES NEAR
THE MOUTH OF THE BAY AND ALSO ALONG THE COASTS INTO THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 10, 1:31 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 10, 1:31 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EDT FRI MAY 10 2013

.SYNOPSIS...
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE AREA TODAY. A
LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER GREAT LAKES
TODAY...AND THEN DOWN THE SAINT LAWRENCE VALLEY THIS WEEKEND. ITS
ASSOCIATED FRONT WILL AFFECT OUR WEATHER SATURDAY INTO EARLY SUNDAY.
MORE HIGH PRESSURE WILL ARRIVE EARLY NEXT WEEK. A WARM FRONT MAY
APPROACH THE AREA NEXT WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST CONTINUES TO BE ON TRACK. HIGH CLOUDS ARE STARTING TO
SPREAD INTO THE AREA WITH SOME CUMULUS DEVELOPING IN SOME SPOTS.
RAIN IS MOVING THROUGH CENTRAL PENNSYLVANIA AND WILL MOVE EASTWARD
OVER THE NEXT SEVERAL HOURS. SHOWERS AND THUNDERSTORMS WILL
DEVELOP AS THE AFTERNOON MOVES ON. EXPECT SHOWERS, AND POSSIBLY
THUNDERSTORMS, TO MOVE INTO EASTERN PENNSYLVANIA LATER THIS
AFTERNOON AND MOVE IN AN EAST NORTHEAST DIRECTION. MOST OF THE
REGION STILL LOOKS TO REMAIN DRY UNTIL LATER TONIGHT.

TEMPERATURES ARE ALREADY IN THE MID TO UPPER 70S ACROSS THE AREA,
WITH EXPECTED HIGHS IN THE LOW TO MID 80S.

A SEAS BREEZE HAS STARTED TO DEVELOP ALONG THE OCEAN AND DELAWARE
BAY AND WILL GRADUALLY PUSH INLAND THIS AFTERNOON. THIS WILL LIMIT
THE HIGHS ALONG THE COAST AND THEY WILL REMAIN COOLER AND IN THE
70S TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE BEST MID AND UPPER LEVEL DYNAMICS AND WINDS, ISENTROPIC LIFT AND
MOISTURE ARE NORTH TONIGHT. THE LOWER LEVEL WIND FIELD GETS FAIRLY
ROBUST EVERYWHERE. THE LOW TO MID LEVEL FRONTOGENESIS ENTERS THE
AREA FROM THE WEST AND IS PRETTY UNIFORM FROM NORTH TO SOUTH. THE
INSTABILITY IS AGAIN MARGINAL AND ALOFT, BUT IT ALSO FAVORS NO
PARTICULAR AREA (EXCEPT IT LOOKS WEAKER AS ONE MOVES EAST). ATLANTIC
WATER TEMPERATURES RANGE FROM THE LOWER 50S WELL OFF THE COAST TO
AROUND 60 ALONG THE COAST, AND WE'RE NOT SURE THAT REALLY GOOSES
SURFACE-BASED INSTABILITY MUCH. BAY WATER TEMPERATURES ARE IN THE
60S, AND THAT MIGHT BE WORTH WATCHING ON THE SMALLER SCALE.

OUR POPS START OUT BEST NORTHWEST, AND THAT GRADUALLY CHANGES TO
NORTH WITH TIME. THEY RANGE FROM LIKELY TO CHANCE. OUR HIGHEST QPF
IS NORTHWEST. WE DO EVENTUALLY MENTION THUNDER EVERYWHERE, BUT WE
NEVER GO ABOVE SLIGHT CHANCE FROM THE I-95 CORRIDOR SOUTHEAST.

BECAUSE OF THE WINDS ABOVE THE SURFACE, WE LEAN TOWARD WARMER
GUIDANCE AND HAVE A BIT OF A NON-DIURNAL UPTICK IN TEMPERATURES
AFTER MIDNIGHT. WE ALSO KEEP THE WINDS UP SOME OVERNIGHT. SINCE THE
SOUNDINGS LOOK FAIRLY STABLE CLOSE TO THE SURFACE, WE PRESENTLY
DON'T EXPECT A LOT OF THE WINDS ALOFT TO MIX DOWN (WITH THE CAVEAT
THAT OCCURS TO US ABOUT THE BAY WATER TEMPERATURES).

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NOT MUCH HAS CHANGED OVERNIGHT WITH REGARDS TO THE NEXT SYSTEM. LOW
PRESSURE WILL MOVE ACROSS SOUTHEAST CANADA WHILE SLOWLY
STRENGTHENING. THE ATTACHED COLD FRONT WILL MOVE SLOWLY FROM WEST TO
EAST DURING SAT/SAT NIGHT. HIGH LIKELY/LOW CATEGORICAL POPS ARE
EXPECTED FOR THE AREA. THERE IS A SMALL CHC FOR SOME THUNDER...BUT
WITH THE LACK OF SUNSHINE...STABILITY SHOULD REMAIN IN CHECK AND SVR
THUNDER IS NOT EXPECTED. THE HIGH POPS WILL CARRY INTO SAT
NIGHT...THEN THE COLD FRONT WILL CROSS THE AREA. DRIER/COOLER AIR
WILL ARRIVE FOR SUNDAY. WE WILL CONTINUE WITH A DRY FCST FOR SUNDAY
NOW. HIGH TEMPERATURES SUNDAY WILL BE 5 TO 10 DEGREES COOLER THAN
SATURDAY.

THE COOLER TEMPERATURES WILL CARRY INTO EARLY NEXT WEEK ALONG WITH A
MOSTLY DRY FCST. HIGH PRESSURE WILL MOVE ACROSS THE AREA...CRESTING
OVER THE REGION TUESDAY. WE HAVE PUT SOME SLGT CHC POPS ACROSS THE
NORTH/WEST AREAS FOR MONDAY WITH AN UPPER VORT MAX/COOL POOL ALOFT
TRANSLATING ACROSS THE REGION. HIGHS ON MON AND TUE WILL STILL ONLY
BE IN THE UPPER 50S/LOW 60S RANGE...SEVERAL DEGREES BELOW NORMAL.

MODERATING TEMPERATURES AND THE NEXT CHC FOR SHOWERS ARRIVES DURING
THE MIDDLE OF NEXT WEEK AS THE HIGH PRESSURE SYSTEM MOVES AWAY AND A
WARM FRONT APPROACHES FROM THE SOUTH. HIGHS WILL REBOUND BACK INTO
THE 70S...WITH MID/UPPER 70S EXPECTED BY THU.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. THERE IS A
CHANCE FOR SOME THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND THE
GREATEST CHANCE FOR THOSE TO OCCUR WILL BE AT KRDG AND KABE. AS
THE STORMS PUSH EAST, THEY WILL START TO FALL APART, LEAVING ONLY
SHOWERS ACROSS THE REMAINDER OF THE REGION. CONFIDENCE IS LOW THAT
THUNDER WILL OCCUR AND IT HAS ONLY BEEN MENTIONED INT HE KABE AND
KRDG TAFS.

SOUTH TO SOUTHWEST WIND, SUSTAINED AT 10 TO 12 KNOTS, WILL
CONTINUE THROUGH THIS EVENING WITH GUSTS REMAINING BELOW 20 KNOTS.
A SEA AND BAY BREEZE HAS DEVELOPED AND WINDS WILL BE BE MORE OUT
OF THE SOUTH TO SOUTHEAST AT KACY AND KILG. LLWS MAY STILL BE AN
ISSUE OVERNIGHT AND WE CONTINUE TO MENTION IT WITH THE LATEST TAF
ISSUANCE.

TONIGHT, SHOWERS WILL MOVE THROUGH THE REGION AND WE HAVE BROUGHT
IN MVFR CONDITIONS DURING THE OVERNIGHT PERIOD.

MVFR CONDITIONS WITH SHOWERS WILL CONTINUE ON SATURDAY IN ADVANCE
OF AND WITH A FRONTAL PASSAGE. THUNDERSTORMS MAY DEVELOP ON
SATURDAY BUT AS THEY ARE MORE LIKELY TO OCCUR AFTER 18Z, THEY WILL
NOT BE MENTIONED IN THE TAF.

OUTLOOK...

SATURDAY NIGHT...MOSTLY VFR/MVFR WITH SHOWERS AND SOME THUNDERSTORMS.
THE PRECIPITATION SHOULD END FROM WEST TO EAST DURING THE NIGHT.

SUNDAY...MAINLY VFR.

MONDAY AND TUESDAY...OVERALL VFR. FEW SHOWERS POSSIBLE NORTH/WEST
MONDAY AFTERNOON.

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH TODAY. FOR
TONIGHT, IT'S A CLOSER CALL, BUT WE FELT THAT WINDS BOTH ON LAND AND
OVER THE WATER WILL FACE STABILITY ISSUES THAT MAKE 25 KT GUSTS
UNCERTAIN. WE THEREFORE HAVE CAPPED SOUTH TO SOUTHWEST WINDS BELOW
25 KT AND SEAS BELOW 5 FT THROUGH TONIGHT.

OUTLOOK...
CONFID IN SCA CONDITIONS REMAIN RATHER LOW FOR SAT/SAT NIGHT. WE
HAVE NOT RAISED A SCA FLAG FOR THESE PERIODS SINCE THE 'WARM
AIR/COOL SEA' STABILITY LIKELY TO CUT IN TO THE MODERATE FLOW AT
THE LOW LEVELS. SCT SHOWERS/FEW TSTMS WITH LOCALLY GUSTY
WINDS AND HIGHER SEAS. SUN INTO EARLY NEXT WEEK WILL HAVE SUB-SCA
CONDITIONS ON THE WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...MEOLA
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...MEOLA/O'HARA
MARINE...DELISI/O'HARA
Hazardous weather outlook, May 10, 9:17 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT FRI MAY 10 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-111330-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
917 AM EDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS SHOULD DEVELOP LATE TODAY INTO TONIGHT WHICH
COULD BE STRONG WITH LOCALLY GUSTY WINDS, ESPECIALLY IN EASTERN
PENNSYLVANIA AND EASTERN MARYLAND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
917 AM EDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.